Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 481, NWS Norman, OK

July 9, 2007Grant County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 9, 2007, 8:10 PM CDT for Grant County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2007, 8:10 PM CDT (01:10 UTC)
Expired
Jul 9, 2007, 9:00 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Grant County, OK

The radar

The Vance AFB radar (KVNX), 17 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1474 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 100110
SVROUN
OKC053-100200-
/O.NEW.KOUN.SV.W.0481.070710T0110Z-070710T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 900 PM CDT

* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES NORTHEAST OF NASH...MOVING SOUTHEAST AT
  10 MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE    
  LIKELY.

* LOCATIONS IN THE WARNING INCLUDE JEFFERSON...NASH AND POND CREEK.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3678 9808 3660 9810 3660 9778 3675 9771
      3683 9788

$$

30
1 follow-up statement
000 
WWUS54 KOUN 100139
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT MON JUL 9 2007

OKC053-100200-
/O.CON.KOUN.SV.W.0481.000000T0000Z-070710T0200Z/
GRANT OK-
839 PM CDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR GRANT COUNTY...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM NEAR POND CREEK...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE JEFFERSON...NASH AND POND CREEK.

HAIL UP TO THE SIZE OF PENNIES AND WINDS OF 60 MPH ARE LIKELY.

LAT...LON 3678 9808 3660 9810 3659 9769 3675 9771
      3683 9788

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:18 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jul 9, 3:18 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT MON JUL 9 2007

SURFACE FRONTAL BOUNDARY EXTENDING FROM TX PANHANDLE INTO NORTHWEST
OKLAHOMA AND CENTRAL/NORTHEAST KANSAS WILL BE FOCUS FOR STORMS
THIS AFTERNOON AND TONIGHT. SURFACE FRONT COMBINED WITH MID LEVEL
WAVE MOVING SOUTH AND EAST FROM KANSAS SHOULD BRING WIDESPREAD
SHOWERS AND STORMS TO AT LEAST NORTH CENTRAL AND CENTRAL OKLAHOMA
THIS EVENING AND OVERNIGHT.  WARMER MID LEVEL TEMPS TO THE WEST MAY
INHIBIT DEVELOPMENT ACROSS THIS AREA.

STORMS THIS AFTERNOON AND EVENING MAY BECOME SEVERE AS MODERATE TO
HIGH INSTABILITY HAS DEVELOPED AS TEMPERATURES HAVE WARMED INTO THE
UPPER 80S TO LOWER 90S. WEAK TO MODERATE MID LEVEL WINDS WILL LIKELY
LIMIT ORGANIZED SEVERE STORMS.  EXCESSIVE RAINFALL MAY ALSO BECOME
AN ISSUE...ESPECIALLY ON WESTERN EDGE OF CONVECTIVE COMPLEX WHICH
WILL LIKELY DEVELOP THIS EVENING.

AS MID LEVEL WAVE/TROUGH MOVES SOUTHEAST TUESDAY...BEST CHANCE FOR
CONVECTION WILL LIKELY BE ACROSS CENTRAL AND SOUTHEAST
OKLAHOMA DURING THE FIRST PART OF THE DAY. FRONTAL BOUNDARY AND
EVENTUALLY UPSLOPE FLOW CONVECTION WILL GIVE OTHER AREAS A BETTER
CHANCE LATER IN THE AFTERNOON AND OVERNIGHT TUESDAY.

MODELS SUGGEST THAT CONVECTION ON WEDNESDAY WILL BE CONFINED TO
SOUTHERN PARTS OF THE FA NEAR WEAK FRONTAL BOUNDARY. DURING THE OVERNIGHT
HOURS WEDNESDAY...ADDITIONAL STORMS MAY BE POSSIBLE AS SURFACE HIGH
SHIFTS TO THE EAST AND BETTER INSTABILITY DEVELOPS OVER THE
HIGHER TERRAIN TO THE WEST.

APPEARS BETTER CHANCE OF ORGANIZED STORMS MAY DEVELOP AS ANOTHER FRONT
APPROACHES THE AREA LATE THURSDAY INTO FRIDAY MORNING. IF
ORGANIZED COMPLEX CAN DEVELOP THEN POTENTIAL FOR EXCESSIVE
RAINFALL WILL INCREASE AGAIN. EXPECT THIS FRONT TO PUSH SOUTH OF AREA
GOING INTO THE FIRST HALF OF THE WEEKEND SO MAINLY DRY WEATHER
MAY BE IN STORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  73  89  72  88 /  60  40  40  20
HOBART OK         74  92  72  89 /  50  30  40  20
WICHITA FALLS TX  75  93  73  92 /  40  30  40  40
GAGE OK           71  90  68  87 /  60  20  40  20
PONCA CITY OK     72  89  69  86 /  70  50  40  20
DURANT OK         74  88  73  91 /  60  70  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

SIX
Hazardous weather outlook, Jul 9, 4:55 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT MON JUL 9 2007

OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
455 PM CDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT OVER
MUCH OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL OF OKLAHOMA DOWN TO THE RED RIVER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 10
PM... BUT SEVERE WEATHER POTENTIAL MAY CONTINUE THROUGH 3 AM.

IMPACTS...
PROPERTY DAMAGE FROM 70 MPH WIND GUSTS AND GOLFBALL HAIL WILL BE
POSSIBLE. FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS WILL ALSO BE
A CONCERN.

DISCUSSION...
EXTREME INSTABILITY EXISTS OVER MUCH OF OKLAHOMA... WITH MAXIMUM
CAPE VALUES IN EXCESS OF 5000 OVER SOUTH CENTRAL OKLAHOMA. WINDS
ALOFT WILL BE WEAK. THIS COMBINATION OF EXTREMELY UNSTABLE AIR...
BUT WEAK WIND SHEAR... WILL FAVOR CONTINUED DEVELOPMENT OF INTENSE
STRONG PULSE TYPE THUNDERSTORMS. THESE STORMS WILL FORM...
INTENSIFY... PEAK... AND THEN COLLAPSE RELATIVELY QUICKLY. DURING
THEIR SHORT LIFE CYCLES... THE STRONGEST STORMS COULD PRODUCE
DAMAGING WINDS OVER 70 MPH AND HAIL POSSIBLY UP TO OR EVEN SLIGHTLY
LARGER THAN GOLF BALLS. THESE STORMS WILL AFFECT MAINLY CENTRAL AND
NORTHERN OKLAHOMA... NEAR AND NORTH OF INTERSTATE 40 THROUGH EARLY
EVENING.

BY EARLY TO MID EVENING... STORMS ARE EXPECTED TO MERGE INTO LARGER
LINES AND CLUSTERS. AS THE STORMS ORGANIZE ON A LARGER SCALE... THE
POTENTIAL WILL EXIST FOR LONGER-LASTING MULTICELL SEVERE
THUNDERSTORMS INTO THE EVENING. THE VAST AMOUNT OF INSTABILITY
AVAILABLE SUGGESTS THAT... EVEN WITH THE LOSS OF DAYTIME HEATING AND
THE COOLING AND STABILIZING EFFECTS OF RAIN-COOLED AIR FROM
THUNDERSTORM OUTFLOW... THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS
MAY LAST WELL INTO THE EVENING... AND POSSIBLY BEYOND MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAIN ASSOCIATED WITH SLOW MOVING THUNDERSTORMS MAY CAUSE
FLOODING OF MAINLY POOR DRAINAGE AND LOW-LYING AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING...
WITH MOVEMENT TO THE EAST AND SOUTHEAST... BUT SHOULD MOVE OUT OF
THE AREA BY AFTERNOON. ANOTHER THUNDERSTORM COMPLEX MAY MOVE INTO
OKLAHOMA AND NORTH TEXAS FROM THE NORTHWEST AGAIN LATE TUESDAY... AS
A WEAK COLD FRONT MOVES ACROSS THE AREA. THE FRONT IS EXPECTED TO
STALL NEAR THE RED RIVER VALLEY REGION... WHICH WILL MAINTAIN A
CHANCE FOR THUNDERSTORMS INTO SATURDAY.

OTHER HAZARDOUS WEATHER...
ALONG WITH THE POTENTIAL FOR FLASH FLOODING... MAIN-STEM RIVER
FLOODING COULD BECOME AN ISSUE BY LATE WEEK...WHICH WILL IMPACT
ALREADY FULL LAKES AND RESERVOIRS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY MORNING.

24

In the hours before

Special weather statement, Jul 9, 7:46 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT MON JUL 9 2007

OKZ030-031-100100-
POTTAWATOMIE OK-SEMINOLE OK-
746 PM CDT MON JUL 9 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR TECUMSEH TO
TROUSDALE AT 746 PM CDT...MOVING SOUTHEAST AT 10 MPH. ANOTHER LINE
OF STRONG THUNDERSTORMS EXTENDED FROM BETWEEN BOWLEGS AND MAUD TO
NEAR KONAWA.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN POTTAWATOMIE AND SEMINOLE COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Jul 9, 7:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     FLASH FLOOD      HOLDENVILLE             35.08N 96.40W
07/09/2007                   HUGHES             OK   EMERGENCY MNGR

            HWY 48 AND NUMEROUS CITY STREETS IN TOWN FLOODED AND
            CLOSED.

&&

DW
Local storm report, Jul 9, 8:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             9 NNW PUTNAM            35.98N 99.03W
07/09/2007  E1.75 INCH       DEWEY              OK   PUBLIC

&&

JLP
Local storm report, Jul 9, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             11 WNW THOMAS           35.81N 98.93W
07/09/2007  E0.75 INCH       CUSTER             OK   PUBLIC

&&

JLP
Special weather statement, Jul 9, 8:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT MON JUL 9 2007

OKZ006-007-100115-
ALFALFA OK-GRANT OK-
803 PM CDT MON JUL 9 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND GRANT COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTHEAST OF
NASH TO 3 MILES SOUTHEAST OF JET AT 803 PM CDT...MOVING SOUTHEAST AT
10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN ALFALFA AND GRANT COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jul 9, 8:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT MON JUL 9 2007

OKZ030>032-042-100130-
POTTAWATOMIE OK-SEMINOLE OK-HUGHES OK-PONTOTOC OK-
808 PM CDT MON JUL 9 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES...PONTOTOC...
POTTAWATOMIE AND SEMINOLE COUNTIES.

A LARGE AREA OF STRONG THUNDERSTORM EXTENDED ACROSS SOUTHERN
HUGHES... SOUTHERN SEMINOLE... SOUTHERN POTTAWATOMIE AND NORTHERN
PONTOTOC COUNTIES. THE STORMS WERE MOVING EAST-SOUTHEAST AT 15 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HUGHES...PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES...
INCLUDING THE CITY OF ADA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:13 PM CDTSevere Thunderstorm WarningOUNDewey47 min
Jul 9, 7:13 PM CDTSevere Thunderstorm WarningOUNHughes47 min
Jul 9, 7:44 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain46 min
Jul 9, 7:47 PM CDTSevere Thunderstorm WarningOUNCuster43 min
Jul 9, 8:37 PM CDTSevere Thunderstorm WarningOUNCuster23 min
Jul 9, 8:48 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma42 min
Jul 9, 8:51 PM CDTSevere Thunderstorm WarningOUNCaddo39 min
Jul 9, 9:03 PM CDTSevere Thunderstorm WarningOUNBeckham42 min
Jul 9, 9:11 PM CDTSevere Thunderstorm WarningOUNAtoka49 min
Jul 9, 9:30 PM CDTSevere Thunderstorm WarningOUNCleveland45 min
Jul 9, 9:45 PM CDTSevere Thunderstorm WarningOUNGreer45 min
Jul 9, 9:54 PM CDTSevere Thunderstorm WarningOUNBryan36 min
Jul 9, 10:04 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady41 min
Jul 9, 10:34 PM CDTSevere Thunderstorm WarningOUNCanadian18 min
Jul 9, 10:41 PM CDTSevere Thunderstorm WarningOUNGrady49 min
Jul 9, 11:01 PM CDTSevere Thunderstorm WarningOUNMcClain44 min
Jul 9, 11:10 PM CDTSevere Thunderstorm WarningOUNLogan50 min
Jul 9, 11:11 PM CDTSevere Thunderstorm WarningOUNOklahoma34 min
Jul 9, 11:29 PM CDTSevere Thunderstorm WarningOUNGrady31 min
Jul 9, 11:41 PM CDTSevere Thunderstorm WarningOUNCleveland34 min
Jul 9, 11:44 PM CDTSevere Thunderstorm WarningOUNMcClain31 min
Jul 9, 11:48 PM CDTSevere Thunderstorm WarningOUNCaddo42 min
Jul 10, 12:00 AM CDTSevere Thunderstorm WarningOUNGarvin45 min
Jul 10, 12:42 AM CDTSevere Thunderstorm WarningOUNGarvin48 min
Jul 10, 1:27 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray48 min
Jul 10, 2:39 AM CDTSevere Thunderstorm WarningOUNGrady, McClain36 min
Jul 10, 3:02 AM CDTSevere Thunderstorm WarningOUNCanadian43 min
Jul 10, 3:29 AM CDTSevere Thunderstorm WarningOUNMcClain31 min
Jul 10, 3:49 AM CDTFlash Flood WatchOUNAtoka, Bryan, Canadian, Carter, Cleveland, Coal and 15 more15 hr
Jul 10, 4:26 AM CDTSevere Thunderstorm WarningOUNCarter49 min
Jul 10, 5:05 AM CDTSevere Thunderstorm WarningOUNLove40 min
Jul 10, 6:15 AM CDTSevere Thunderstorm WarningOUNOklahoma45 min
Jul 10, 4:04 PM CDTSevere Thunderstorm WarningOUNBryan41 min
Jul 10, 4:43 PM CDTSevere Thunderstorm WarningOUNBryan47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.